# SDR VNAA20250120001

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 35,584 hours, 46,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217235OR7
- Condition: Corroded
- Location: Zone 200
- Part time: 35,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL AT FS280 HAS CORROSION ON UPPER AND LOWER SURFACE. CORRECTIVE ACTION: REPAIRED CORROSION ON R/H FLOOR SILL IAW BOMBARDIER REO 670-53-21-139 REV. B DATED 2017-04-03
